# SDR FDKA200704162

- Difficulty date: April 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,891 hours, 14,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6053 PHF-ATL (0615 PHX LCL).  MAIN PASSENGER DOOR IS HARD TO OPEN AND CLOSE.  MX LUBED CAM, DOOR SEAL.
